+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Aug 2011
    Posts
    1

    Default Shedding on fin still normal after 9 months

    Do I have a chance to still grow some hairs from the horrible shedding I've experienced after taking Fin. My hair was thinning very slow until I got on this pill and it has gotten worse and worse the longer i've been on it. My understanding was the shedding would usually taper off after 3-4 months. But 9 months later I am ready to blame this "hair loss" pill for causing me to lose my hair on the front. Should I keep the faith?

  2. #2
    Senior Member Havok's Avatar
    Join Date
    Apr 2011
    Posts
    158

    Default

    it feels like i'm still losing hair at the hairline after 14 months in but what am i going to do? if i'm destined to be slick bald then slight acceleration of hair loss while on propecia surely wont matter. maybe your hair loss is too aggressive even for propecia. i can see how you may feel u want to get off due to financial reasons but it's too early to get off it because you feel it's ineffective. i know i'll be taking it until i become at least norwood 5/6 LOL

  3. #3
    Senior Member
    Join Date
    Apr 2011
    Posts
    268

    Default

    Stick through it n see what happens but isn't that too long I mean damn 9 months.

  4. #4
    Senior Member
    Join Date
    Apr 2011
    Posts
    696

    Default

    Of course you do realize Fin doesn't work for every one. If it isn't working for you then obviously you'll continue to lose hair. The acceleration of hair loss could be coincidental and has nothing to do with your use of Fin. I had accelerated hair loss from Feb-June that left my front a lot thinner. It happened all of a sudden even though I've been on Fin for more than 12 years. No one seems to know what triggers hair to be shed so rapidly sometimes.

  5. #5
    Member
    Join Date
    Jul 2011
    Location
    Post Falls , ID
    Posts
    72

    Default

    9 months.....wow....I would stick it out to the yr mark and decide...but man...ouch...it could just be extremely aggressive Mpb too I guess

  6. #6
    Senior Member Havok's Avatar
    Join Date
    Apr 2011
    Posts
    158

    Default

    blame fin for losing hair you would've lost had you not taken fin. yeah, that makes whole lot of sense!

Similar Threads

  1. Is it normal to lose a significant amount of hair in a few months?
    By zero_confidence_balder in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 06-03-2014, 07:19 AM
  2. derm says shedding on PROPECIA is NOT NORMAL? please take a look
    By guitarxlife in forum Hair Loss Treatments
    Replies: 10
    Last Post: 08-25-2011, 02:33 PM
  3. initial shedding, how much is normal?
    By lucrio in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 08-10-2011, 11:57 AM
  4. 9.5 months after fue, hair shedding badly
    By hairfighter in forum Hair Transplant: Start Your Own Topic
    Replies: 4
    Last Post: 08-11-2010, 01:57 PM
  5. What is a normal hair shedding when someone is on Propecia ?
    By TheFrenchy in forum Hair Loss Treatments
    Replies: 0
    Last Post: 09-17-2009, 02:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

Best and cheapest place to buy DUT in the Uk?
05-21-2015 10:32 AM
Last Post By Spex
Today 10:39 PM
Looking for Patients to Participate in several PRP studies
05-19-2015 08:09 PM
Last Post By Deal
Today 10:22 PM
Complete RU58841 Usage Guide
05-01-2013 06:52 PM
Last Post By ALM
Today 08:49 PM
1 year mark on Finasteride
Today 08:20 PM
by Pboy101
Last Post By RU58841
Today 08:47 PM
Post Op Redness/Crusting
Today 08:19 PM
by Drober
Last Post By Drober
Today 08:20 PM
Further Follicept civil conversation
04-29-2015 03:28 PM
by efedrez
Last Post By Hemo
Today 07:52 PM